MathSciNet Relay Station
MathSciNet bibliographic data
MR650387 (84m:58153) 58G25 (53C20)
Bérard-Bergery, Lionel; Bourguignon, Jean-Pierre Laplacians and Riemannian submersions with totally geodesic fibres. Illinois J. Math. 26 (1982), no. 2, 181–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement